# SDR 29GA201204110001

- Difficulty date: April 7, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 33,297 hours, 38,978 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, REDUCED POWER TO IDLE NO HORN NO GEAR LIGHTS.  PERFORMED INSP OF LANDING GEAR HORN SYS AND INTRANSIT LIGHT SYS CLEANED DEBRIS FROM LANDING GEAR SWITCHES OPS CHECKED GOOD.
